# SDR DALA2021111507055

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 7,721 hours, 879 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

SHIP 3403-MISC/DE- DUE TO FLAPS LOCKED AT 0 WHEN HANDLE PLACED TO 2. SLATS OPERATED NORMALLY. CORRECTIVE ACTION: INSPECTED ALL RT WING GEARBOX TORQUE INDICATORS. NONE POPPED. REPLACED RT ASYMMETRY POSITION PICK-OFF UNIT. OPS CHECKS OK. (8332136)
